# SDR CA010108017

- Difficulty date: December 14, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bac 146200A
- Aircraft time: 28,042 hours
- Engine: Lyc ALF502R5
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE 1 R SERVICE DOOR WAS FOUND TO BE FROZEN SHUT AFTER FLIGHT. HEAT WAS APPLIED TO THE DOOR SEAL AND THE DOOR OPENED. DOOR SEAL WAS FOUND TO BE CONTAMINATED INTERNALLY AND EXTERNALLY WITH WATER. THE SEAL WAS CLEANED AND DRIED AND THE AIRCRAFT WAS RETURNED TO SERVICE. THE SOURCE OF THE MOISTURE HAS YET TO BE DETERMINED.
